# SDR ASAA2016092018092

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,964 hours, 10,317 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT 73-21372 ON NR 2 ENGINE UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. ACCOMPLISHED AN EGT SYSTEM CLEANING IAW AMM 77-21-00-140-801. NO FAULTS NOTED.  ACCOMPLISHED AN EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00. ALL READINGS WITHIN LIMITS/CHECK GOOD. ALL ADDITIONAL OP-CHECKS TEST GOOD IAW AMM 71-00-00-800-811-F00. ACCOMPLISHED TASK CARD 78273000 AGAIN WITH NO CURRENT OR HISTORICAL FAULTS.
